Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I am suffering from likoria and my periods are not regular

I am suffering from lukoria and my periods are not regular. my age is 21. i am suffering from lukoria and my periods are not regular .they comes in 10 or 15 days delay
Asked On : Fri, 14 Jan 2011
Answers:  1 Views:  2347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Leucorrhea or white discharge can be normal or abnormal.If the discharge is clear white gel like ,non smelling,then its a normal phenomenon in women.However,if its a curdy or yellowish white discharge,foul smelling etc then you have an infection.You need to be examined for that.Periods are regular if they are coming at regular intervals,even if that is 10 days late.However if you are missing a few weeks between periods then that is a problem and the cause needs to be found out.You will need a pelvic ultrasound and oc pills will help in regularising your periods.
Answered: Fri, 14 Jan 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor